# SDR SCNA97262

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON FLOOR SUPPORTS AT STATION 1030, RBL 12 TO LBL 12, AND LBL 24 TO LBL 65.  REMOVED, FABRICATED, AND INSTALLED NEW SUPPORTS IAW B727 SRM 51-30-2, 51-10-1, 51-20-2, AND MM 51-20-11.
